# SDR SWAA2023021087162

- Difficulty date: January 2, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 49,386 hours, 25,198 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK HOLES ACCESS PANEL 561BB TRAILING EDGE AT LT WING 2022-708471<[01] TOOL USED: CALIPER P/N: 500-197-30; S/N: A21041924; DUE DATE: 24-SEP-23.;[02] TOOL USED HOT BONDER PN: HCS9200B-AV; SN: 18185781; DUE DATE: 16/JAN 23.;[03] TOOL USED. SCALE PN: SPX621; SN: 8340225441; DUE DATE: 20-JUL-23.;[04] TOOL USED: HOTBONDER P/N HCS9200B-AV S/N 18196126 DUE DATE 24-FEB-23;[05] TOOL USED. SCALE P/N: CL5000 S/N: AE-409558 DUE DATE: 09-JUN-23;[06] TOOL USED P/N MULTIMETER FLUKE 87 S/N 42180184 DUE DATE 21FEB 23;[07] REPAIRED ACCESS PANEL 561BB TRAILING EDGE AT LT WING. IAW B737-700 SRM 51-70-04-2R-9 REPAIR 9. TOOL USED HOT BONDER P/N: HCS9200B-AV S/N: 18175478 DUE DATE: 24-SEP-23. SEE INDIVIDUAL SIGNOFFS BELOW.;[08] REPAIRED ACCESS PANEL 561BB TRAILING EDGE AT LT WING. IAW B737-700 SRM 51-70-04-2R-9 REPAIR 9. TOOL USED HOT BONDER P/N: HCS9200B-AV S/N: 18175478 DUE DATE: 24-SEP-23.
